The recursive equivalence type of a class of sets
Dekker, J. C. E.
Bull. Amer. Math. Soc., Tome 70 (1964) no. 6, p. 628-632 / Harvested from Project Euclid
Publié le : 1964-07-14
Classification: 
@article{1183526115,
     author = {Dekker, J. C. E.},
     title = {The recursive equivalence type of a class of sets},
     journal = {Bull. Amer. Math. Soc.},
     volume = {70},
     number = {6},
     year = {1964},
     pages = { 628-632},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183526115}
}
Dekker, J. C. E. The recursive equivalence type of a class of sets. Bull. Amer. Math. Soc., Tome 70 (1964) no. 6, pp.  628-632. http://gdmltest.u-ga.fr/item/1183526115/